# SDR 96ZZZX5613

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- System (JASC): 3451 · DME/TACAN System
- Part: Control Head
- Part number: KI572
- Condition: Miswired
- Location: Dme
- Part time: 56 hours
- Component: King
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DME WOULD NOT WORK ON SEVERAL CHANNELS.  THE AIRCRAFT WAS RECENTLY DELIVERED FROM MANUFACTURING AND WAS MISSING JUMPER IN CONTROL HEAD K1572 BETWEEN PINS 30 AND 47.  THIS APPEARS TO BE A REVISION THAT WAS NOT INCORPORATED BY THE INSTALLER.  THE OLD INSTALL MANUAL DOES NOT INDICATE THIS JUMPER.
